# SDR Y2PA20121114055

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 53,570 hours, 53,666 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 2210370H80502210
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NLG UNSAFE LIGHT REMAINED ILLUMINATED UPON GEAR RETRACTION.  DECLARED AN EMERGENCY.  PERFORMED GEAR UNSAFE INDICATION CHECKLIST.  ON APPROACH PERFORMED A NORMAL GEAR EXTENSION.  GEAR EXTENDED NORMALLY AND EXTINGUISHED NLG UNSAFE LIGHT.  LANDED WITHOUT INCIDENT.  MX R & R NLG ACTUATING CYLINDER IAW MM 32-32-6 & 32-30-00.  OPS AND LEAK CHECKED GOOD DURING EXTENSION AND RETRACTION OF NLG.  NLG ACTUATOR WAS REPLACED PRIOR TO THIS TRIP AND INDICATION PROBLEM OCCURRED DURING CLIMB OF THIRD LEG.  ON REMOVAL OF NLG ACTUATOR IT WAS DISCOVERED THAT THE UPPER AND LOWER BUSHINGS FOR THE ATTACH POINTS WERE MISSING.  EXCESSIVE PLAY RESULTED IN THE UNSAFE INDICATION.  REMOVED ACTUATOR HAS BEEN SENT IN FOR A BENCH CHECK AS A PRECAUTION.
